# SDR CALA2013122393874

- Difficulty date: December 20, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 74,854 hours, 27,381 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: 61646331
- Condition: Flamed Out
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF FLAME & SMOKE COMING FROM APU TAILPIPE.  SUSPECT APU TURBINE SEALS BLOWN & WILL REQUIRE APU REPLACEMENT.  IAW DF151, APU FIRE SYS DEACTIVATED.  DO NOT OPERATE APU UNTIL FIRE SYS RESTORED.  APU SMOKE, FLT CREW ELECTED TO DISCHARGE APU FIRE BOTTLE PRECAUTIONARY.  NO EVIDENCE OF DAMAGE TO APU COMPARTMENT NOTED.  CHECKED APU EXHAUST AREA & APU COMPARTMENT, NO DEFECTS & OR HEAT DAMAGE NOTED.  APU NOT TO BE OPERATED UNTIL FIRE EXTINGUISHING SYS IS REPAIRED & MADE SERVICEABLE.  REPLACED APU FIRE BOTTLE & DISCHARGE IAW MM.
